American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Omri M. Sarig. Thermodynamic formalism for countable Markov shifts. Proceedings of Symposia in Pure Mathematics 89 81-117.
Book volume table of contents
View Article: PDF

[2] Jorge Rocha and Paulo Varandas. The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ale Jan Homburg. Atomic disintegrations for partially hyperbolic diffeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 2981-2996.
Abstract, references, and article information   
View Article: PDF

[4] T. Fisher, T. Petty and S. Tikhomirov. Nonlocally maximal and premaximal hyperbolic sets. Contemporary Mathematics 692 (2017) 83-99.
Book volume table of contents   
View Article: PDF

[5] Sheldon E. Newhouse. On a differentiable linearization theorem of Philip Hartman. Contemporary Mathematics 692 (2017) 209-262.
Book volume table of contents
View Article: PDF

[6] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[7] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[8] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[9] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information   
View Article: PDF

[10] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[11] Jing Wang and Qi Zhou. Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms. Proc. Amer. Math. Soc. 141 (2013) 625-636. MR 2996967.
Abstract, references, and article information   
View Article: PDF

[12] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[13] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lizzie Burslem. Centralizers of area preserving diffeomorphisms on $S^2$. Proc. Amer. Math. Soc. 133 (2005) 1101-1108. MR 2117211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Meiyu Su. The information topology and true laminations for diffeomorphisms. Conform. Geom. Dyn. 8 (2004) 36-51. MR 2060377.
Abstract, references, and article information   
View Article: PDF

[19] Michael Field and Matthew Nicol. Ergodic theory of equivariant diffeomorphisms: Markov partitions and stable ergodicity. Memoirs of the AMS 169 (2004) MR 2045641.
Book volume table of contents   

[20] S. Marmi and D. Sauzin. Quasianalytic monogenic solutions of a cohomological equation. Memoirs of the AMS 164 (2003) MR 1982715.
Book volume table of contents   

[21] Mark Broadie and Jérôme Detemple. American options on dividend-paying assets. Fields Institute Communications 22 (1998) 69-97.
Book volume table of contents
View Article: PDF

[22] Morris Hirsch. Applications of dynamical systems to deterministic and stochastic economic models. Fields Institute Communications 22 (1998) 1-29.
Book volume table of contents
View Article: PDF

[23] Graciela Chichilnisky. A unified perspective on resource allocation: Limited arbitrage is necessary and sufficient for the existence of a competitive equilibrium, the core and social choice. Fields Institute Communications 22 (1998) 31-68.
Book volume table of contents
View Article: PDF

[24] Yuliy Baryshnikov and Graciela Chichilnisky. Intergenerational choice: A paradox and a solution. Fields Institute Communications 22 (1998) 99-110.
Book volume table of contents
View Article: PDF

[25] Graciela Chichilnisky (Editor). Topology and Markets. Fields Institute Communications 22 (1998) MR MR1664661.
Book volume table of contents


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia